# SDR HALA2011051600206

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 33,020 hours, 6,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7732887810
- Part serial: 890811
- Condition: Failed
- Location: Duct Pressure
- Part time: 31,763 hours, 5,897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT DUCT PRESSURE FLUCTUATES WITH ENGINE RUNNING AND BLEED AIR SWITCH ON. OPERATES NORMALLY IN CRUISE.  WHEN POWER COMES BACK DURING DESCENT, RT PRESSURE STICKS AND LT FLUCTUATES.  PRONOUNCED AIR SURGE SOUND THRU ACFT PACKS.  REPLACED PRV CONTROLLER IAW MM 36-11-19.  REPLACED PRSOV IAW MM 36-11-09.
